American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] David Hoffman and William H. Meeks. The asymptotic behavior of properly embedded minimal surfaces of finite topology . J. Amer. Math. Soc. 2 (1989) 667-682. MR 1002088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sheldon Xu-Dong Chang. Two-dimensional area minimizing integral currents are classical minimal surfaces . J. Amer. Math. Soc. 1 (1988) 699-778. MR 946554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1